MAUDE Adverse Event Report: COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A supplemental report will be submitted upon completion.
 
Event or Problem Description
It is alleged that a flexor high-flex ansel guiding sheath was being opened for an evar procedure when it was noticed that the fitting of the dilator was disconnected.It was reported that the "mandarin" fell off while unwrapping the product, but it was used for the procedure because the customer didn't have a similar one in stock.No adverse events have been reported regarding this occurrence.
 
Additional Manufacturer Narrative
Corrected information: report source: foreign, user facility, company representative.Investigation - evaluation: a review of the complaint history, drawings, device history record, documentation, instructions for use (ifu), manufacturing instructions, and quality control was conducted during the investigation.The complaint device was not returned; therefore no physical examination could be performed.However, a document-based investigation was performed.There is no evidence to suggest the finished product was not made to specifications.Review of the device history record of the finished product shows no nonconforming events that would contribute to this failure mode.There were no other reported complaints for this lot number.Based on the information provided, no product returned, and the results of our investigation; a definitive root cause could not be determined.Measures have been conducted to address this failure mode.The appropriate personnel have been notified and monitoring will continue to be performed for similar complaints.

Brand Name
FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6752017
Report Number1820334-2017-02051
Device Sequence Number882010
Product Code DYB
UDI-Device Identifier00827002477018
UDI-Public(01)00827002477018(17)190606(10)7023220
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberKCFW-12.0-35-45-RB-HFANL1-HC
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/14/2017
Supplement Date Received by Manufacturer10/13/2017
Initial Report FDA Received Date07/28/2017
Supplement Report FDA Received Date10/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1